# SDR AU980573

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 650X10X8PLY
- Condition: Faulty
- Location: Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) TIRE FAULTY.  SIDEWALLS TOO SOFT AND SCRUBBING ON THE BRAKES.  TIRE TREAD TOO SOFT.  WITH THE CORRECT INFLATION PRESSURE, THE TIRE LOOKS FLAT.
